# SDR CA990310005

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 1
- Part time: 15,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL NR 3 METAL CONTAMINATION FOUND IN THE REDUCTION GEARBOX (RGB).  THE ENGINE WAS REPLACED.
